# SDR RAIA2010022200001

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145231
- Aircraft time: 21,879 hours, 19,766 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 98011662
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 26,851 hours, 22,398 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A NR 2 ADC FAIL AND AUTOPILOT FAIL MESSAGE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ADC AND PERFORMED A OPERATIONAL CHECK OF THE ADC AND THE AUTOPILOT SYSTEM IAW THE AMM PROCEDURES.  BOTH SYSTEMS OPS CHECKED GOOD.
